Had my first cycle of TAC yesterday and so far so good. We were there for about 6 hrs as the first treatment can often take longer, plus I am part of a clinical trial so they need to take urine, more bloods and give me an injection of the drug after chemo.
Anyway...so far...no vomiting or nausea, so hopefully that was due to the anto emetic they gave me beforehand (and 2 to take at home). I felt a bit tired but I then lay awake from 1.30-5.30am which i am putting down perhaps to the steroids I had to take before and after. Last one to be taken tonight but I have been told to prepare for a downer the next day.
So far, only other side effect has been a bit of flushing to the face and chest and a slight headache. I am doing everything I can to prevent mouth ulcers, they even gave me an icy pole whilst injecting the doxerubicin as this is meant to help reduce the sore mouth. I am gargling with salt water, brushing regularly, and keeping my mouth moist with fluids and lollies. I also had to paint my nails with "hard as nails" as they can become brittle, but the makers of taxotare provided me with a toiletry bag full of things, the nail hardner, sorbolene cream, a thermometer, gloves, toothbrush, mouth gels etc...which I thought was really nice.
I am worried about next week when my immune system will be at its lowest as I am looking to go back to work on Thursday, but I will just see how I feel.
It is still early days so may have other symptoms develop over the coming days, but otherwise feeling good!
Like you Jacqui, I have my wig and headgear so strangely enough I am not too worried about the hairloss..but may feel different when it happens!
Oh yes, and as a result of the lymph node removal, I have now developed "cording" so will speak to the physio about this next week. Anyone else experienced this? I would be interested to know.
Take care all, have a good day